I was on clonazepam for 7 years, .5mg twice daily for most of that time. I tapered off of it and three weeks ago took my last dose. I feel very lucky that the initial withdrawal wasn't too terrible, but my body definitely doesn't feel "back to normal" (whatever normal is), I have zero motivation & some anxiety. I'm using GABA, melatonin & Valerian Root, which help some. I am sleeping at night but not as much as I "normally" would. Can anyone tell me how long this could last? Signs that it'll be over soon?
No responses have yet been posted. Add your response to this question.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 4 Apr 2011 • 5 answers
Posted 23 Jan 2013 • 5 answers
Posted 13 Jul 2014 • 2 answers
Posted 23 Sep 2016 • 3 answers